# SDR SWIA201540607

- Difficulty date: January 5, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 27,694 hours, 25,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD PULL-IN LEVER CHAFED.  HAND SANDED OUT SMALL CHAFE MARK ON PAX DOOR FWD PULL-IN LEVER AND REPAIR IS WITHIN LIMITS IAW REO. ORIGINAL THICKNESS AT THE CROSS SECTION OF THE PAX DOOR FWD PULL-IN LEVER IS 1.080", REMAINING THICKNESS AFTER BLEND OUT IS 1.051",  LOSS OF .029".
